# SDR DIXA200700001

- Difficulty date: February 22, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N314TL
- Make and model: Beech 400A
- Aircraft serial: RK181
- Aircraft time: 2,719 hours, 2,183 cycles
- Engine: Pwa JT15D5
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Electrical Sys
- Condition: Odor
- Location: Cockpit
- Part time: 2,719 hours, 2,183 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED HEARING A POPPING SOUND FROM BEHIND THE COCKPIT LT SIDEWALL AREA FOLLOWED BY A SLIGHT ELECTRICAL ODOR FOR A PERIOD OF 15 SECONDS. NO SYSTEMS WERE AFFECTED AS ALL WERE OPERATING NORMALLY FOR THE DURATION OF THE FLIGHT (1.2 HRS). MFG AIRCRAFT SERVICES TECHNICIANS WERE DISPATCHED AND REMOVED ALL LT SIDEWALL PANELS FOR ACCESS. INSPECTION OF ALL ELECTRICAL COMPONENTS, CONNECTORS, AND WIRING REVEALED NO DEFECTS. SUBSEQUENT FLIGHTS WERE ALL UNEVENTFUL.
